Journal of Differential Geometry

Geometry of horospheres

Ernst Heintze and Hans-Christoph Im Hof

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 4 (1977), 481-491.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214434219

Digital Object Identifier
doi:10.4310/jdg/1214434219

Mathematical Reviews number (MathSciNet)
MR512919

Zentralblatt MATH identifier
0434.53038

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Heintze, Ernst; Im Hof, Hans-Christoph. Geometry of horospheres. J. Differential Geom. 12 (1977), no. 4, 481--491. doi:10.4310/jdg/1214434219. https://projecteuclid.org/euclid.jdg/1214434219


Export citation